# SDR DL76S060633

- Difficulty date: August 6, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,535 hours, 29,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANT SMELLED BURNT PLASTIC IN AFT GALLEY FROM A CEILING PANEL IN PROX OF COFFEEMAKERS.  NO HEAT FELT ON PANEL, F/A TURNED OFF ALL COFFEEMAKERS AND PULLED A FEW C/BS AND SMELL DISSIPATED.  OPERATED ALL APPLIANCES AND LIGHTS.  NO IRREG NOTED.
